A second main theorem of Nevanlinna theory for meromorphic functions on complete Kähler manifolds

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that a second main theorem of Nevanlinna theory holds for meromorphic functions on general complete Kähler manifolds. It is well-known in classical Nevanlinna theory that a meromorphic function whose image grows rapidly enough can omit at most two points. Our second main theorem implies this fact holds for meromorphic functions on general complete Kähler manifolds.

Original languageEnglish
Pages (from-to)471-493
Number of pages23
JournalJournal of the Mathematical Society of Japan
Volume60
Issue number2
DOIs
Publication statusPublished - 2008 Apr 1

    Fingerprint

Keywords

  • Brownian motion on Kähler manifolds
  • Kähler diffusion
  • Nevanlinna theory
  • Value distribution theory for meromorphic functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this